PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 45(59), pp. 109--112 (1989)
CHEBYSHEV CENTRES IN NORMED SPACES
Lazar PevacArhitektonski fakultet, Beograd, Yugoslavia
Abstract: The existence of Chebyshev centres and best compact approximants supposing special geometrical properties for the normed space in investigated. The positive results are obtained using a slightly changed of quisi-uniform convexity noted in .
Classification (MSC2000): 41A65
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts